# SDR EISA97065

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Pitted Corrosion
- Location: Bs 443-461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON SEAT TRACK BETWEEN FS 443 AND 461 LBL 44.  REMOVED AND REPLACED SEAT TRACK SECTION PER SRM 53-10-5.  (M)
